Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 39, NWS Milwaukee, WI

May 15, 2025Fond du Lac County, Green Lake County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 15, 2025, 5:37 PM CDT for Fond du Lac County, Green Lake County, Wisconsin. It was in force for 68 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2025, 5:37 PM CDT (22:37 UTC)
Expired
May 15, 2025, 6:45 PM CDT
In force
68 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Fond du Lac County, WI, Green Lake County, WI

The radar

The Milwaukee radar (KMKX), 102 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 6:04 PM CDTHAIL 1.253 Ne Green Lake, WI
May 15, 6:15 PM CDTHAIL 14 Ne Green Lake, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:05 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

446 
WUUS53 KMKX 152237
SVRMKX
WIC039-047-152345-
/O.NEW.KMKX.SV.W.0039.250515T2237Z-250515T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
537 PM CDT Thu May 15 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Western Fond du Lac County in east central Wisconsin...
  Green Lake County in south central Wisconsin...

* Until 645 PM CDT.

* At 537 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles southeast of Montello to near Randolph to
  near Waupun, moving northeast at 55 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Fond Du Lac, Waupun, Ripon, Berlin, North Fond Du Lac, Markesan,
  Princeton, Oakfield, Rosendale, Green Lake, Brandon, Southern Lake
  Winnebago, Lamartine, Eldorado, Alto, Manchester, Fairwater,
  Kingston, Van Dyne, and Marquette.

Other landmarks included are the following Location Puckaway Lake.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for south
central, southeastern and east central Wisconsin.

&&

LAT...LON 4398 8889 4390 8888 4389 8841 4363 8852
      4363 8912 4364 8913 4364 8925 4376 8925
      4377 8917 4381 8917 4380 8919 4382 8920
      4387 8920 4388 8917 4398 8917
TIME...MOT...LOC 2237Z 219DEG 46KT 4370 8922 4362 8899 4356 8871 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PATTERSON
1 follow-up statement
167 
WWUS53 KMKX 152307
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
607 PM CDT Thu May 15 2025

WIC039-047-152345-
/O.CON.KMKX.SV.W.0039.000000T0000Z-250515T2345Z/
Fond du Lac WI-Green Lake WI-
607 PM CDT Thu May 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WESTERN FOND DU LAC AND GREEN LAKE COUNTIES...

At 607 PM CDT, severe thunderstorms were located along a line
extending from near Berlin to 6 miles north of Rosendale to near
Southern Lake Winnebago, moving northeast at 55 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Fond Du Lac, Ripon, Berlin, North Fond Du Lac, Markesan, Princeton,
Oakfield, Rosendale, Green Lake, Brandon, Southern Lake Winnebago,
Lamartine, Eldorado, Alto, Fairwater, Van Dyne, Oak Center, Lagoda,
and West Rosendale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south
central, southeastern and east central Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4398 8889 4390 8888 4389 8841 4363 8852
      4368 8893 4370 8899 4373 8903 4376 8909
      4379 8912 4381 8917 4380 8919 4382 8920
      4387 8920 4388 8917 4398 8917
TIME...MOT...LOC 2307Z 219DEG 46KT 4398 8891 4390 8868 4384 8840 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CMILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:28 PM CDT, 2 hours 9 minutes earlier. Its key messages:

  • There is a level 3 out of 5 threat for severe thunderstorms this afternoon and evening, with a threat for very large hail, tornadoes, and strong wind gusts. Initial storm development is in progress (as of now, 300 PM CDT). By around 9 PM CDT this evening, the storms should move east over Lake Michigan, marking the end of the event.
  • A Tornado Watch is in effect until 10 PM this evening for the entire CWA.
  • Marine Dense Fog will linger over the northern three quarters of Lake Michigan, mainly in the western half of the open waters and western nearshore zones until the front clears it out this evening.
  • Additional scattered (30 to 60 percent chances) showers and thunderstorms are possible Friday afternoon and early evening. A couple of these storms may reach severe levels.
  • Gusty south to southwest winds are expected Friday in the late morning and afternoon hours. Gusts of 35 to 45 MPH are expected.
Area forecast discussion, May 15, 3:28 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
328 PM CDT Thu May 15 2025

.KEY MESSAGES...

- There is a level 3 out of 5 threat for severe thunderstorms
  this afternoon and evening, with a threat for very large hail,
  tornadoes, and strong wind gusts. Initial storm development is
  in progress (as of now, 300 PM CDT). By around 9 PM CDT this
  evening, the storms should move east over Lake Michigan,
  marking the end of the event.

- A Tornado Watch is in effect until 10 PM this evening for the
  entire CWA.

- Marine Dense Fog will linger over the northern three quarters
  of Lake Michigan, mainly in the western half of the open
  waters and western nearshore zones until the front clears it
  out this evening.

- Additional scattered (30 to 60 percent chances) showers and
  thunderstorms are possible Friday afternoon and early evening.
  A couple of these storms may reach severe levels.

- Gusty south to southwest winds are expected Friday in the
  late morning and afternoon hours. Gusts of 35 to 45 MPH are
  expected.

&&

.SHORT TERM...
Issued 325 PM CDT Thu May 15 2025

Rest of today through Tonight:

Convection has initiated in southwestern / western Wisconsin,
and from this point forward, storms are expected to grow more
intense and increase in coverage, tracking northeastward. A
Tornado Watch is in effect until 10 PM this evening for the
entire region. Please be on alert for severe thunderstorm and
tornado warnings!

Breezy southeast winds expected ahead of the approaching
frontal boundary, veering southwest behind the boundary after
thunderstorms pass. Boundary is currently along a La Crosse to
Monroe WI Line.

Friday:
A level 1 out of 5 risk for severe thunderstorms is also present
Friday afternoon, with the highest potential in southeastern /
east-central WI. HREF mean SBCAPE exceeds 1000 joules Friday
afternoon, with most CAMs developing scattered convection
beginning in the early to mid afternoon, roughly 1 to 4 PM. Peak
coverage / intensity 3 to 7 PM, then winding down thereafter.
Forecast soundings feature a very / well mixed column, with very
high LCL heights (reducing the tornado threat to near zero).
Lapse rates, however, would be supportive of a marginal severe
hail and wind gust threat from any storms that are able to
survive dry air entrainment and persist / strengthen. Wind gusts
will likely be the primary concern (combo of strong low-level
lapse rates and plenty of momentum aloft).

Even without the thunderstorms, soundings indicate that strong
wind gusts could mix down to the surface. 35 to 45 MPH wind
gusts are in the forecast, and a Wind Advisory cannot be ruled
out for the late morning and afternoon hours of Friday. A Gale
Watch is in effect for all adjacent nearshore zones of Lake
Michigan.

Sheppard

&&

.LONG TERM...
Issued 325 PM CDT Thu May 15 2025

Saturday through Thursday:

Low pressure continues northeastward from the upper Great Lakes on
Saturday, allowing breezy west winds to continue ushering in a
cooler airmass, with daytime highs in the mid 60s expected all areas
and only a slight chance (10-30%) for lingering light rain
showers, mainly in central and east-central Wisconsin. Strong
high pressure builds into northern Manitoba and Ontario Canada
on Sunday, allowing for slow north winds, dry weather, and a
weak backdoor cold front / lake breeze (modest northeast winds)
for eastern WI through the afternoon hours of Sunday. Hence,
high temps moderate to the mid to upper 60s inland, while
eastern WI remains cooler, with low 50s along the lakeshore.

Low pressure tracking eastward from the central Plains and passing
just south of our region is likely to deliver a wetting rainfall to
the region next Tuesday or Wednesday. Generally expecting
daytime highs to hold in the 60s for inland areas through the
period. East winds induced by the low to our south should keep
eastern WI cool.

Sheppard

&&

.AVIATION...
Issued 325 PM CDT Thu May 15 2025

Thunderstorms are beginning to develop over western /
southwestern Wisconsin, and are likely to rapidly intensify to
severe levels, tracking east-northeastward through the region
and increasing in coverage. By around 9 PM CDT, storms should
push east of Sheboygan / Milwaukee / Kenosha and move out over
Lake Michigan, bringing an end to the event. Large hail,
damaging winds, and tornadoes are all possible as these storms
roll through. Cumulonimbi are likely to be relatively high-
based (5,000 ft or so) to start, but as storms congeal / merge,
this could descend. Expect frequent lightning with all storms.

Breezy southeast winds with gusts to 20-30 kt expected ahead of
the boundary (gustiest further west), turning southwest as the
boundary and thunderstorms pass. Southwest winds gradually
subside into this evening. Dry weather and mostly clear skies
likely late tonight.

Sheppard

&&

.MARINE...
Issued 325 PM CDT Thu May 15 2025

The northern three quarters of the lake remain under a Dense Fog
Advisory until 7 PM CDT this evening. The majority of this fog
along southern and eastern portions of the lake has already eroded
based on satellite observations. Western nearshore and open
water zones could continue to observe fog until the front clears
it out this evening.

South to southeast winds this afternoon and evening are expected
to remain well below gale force, due to warmer air over the cold
lake. Thunderstorms are expected along a cold front this
evening. Strong to severe storms with large hail will be
possible. Winds will turn southwest behind the front.

Low pressure will then move through northern Minnesota and
northwest Wisconsin Friday, while weakening a bit to around 29.2
inches. Winds will remain southerly over the open waters. Could
see gusts approach gale force over the western shoreline areas
ahead of the main cold front Friday afternoon. An additional round
of thunderstorms will be possible with this secondary front, with
a few strong to severe storms possible again, especially across
the south half of the lake.

Breezy westerly winds are likely Saturday behind the cold front,
as low pressure passes by to the north. Winds decelerate and turn
north Saturday night into Sunday, as high pressure builds in north
of the region.

Sheppard

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 11 PM
     Thursday.

     Gale Watch...LMZ643-LMZ644-LMZ645-LMZ646...noon Friday to 10
     PM Friday.

     Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ868-LMZ870-LMZ872-
     LMZ874-LMZ876 until 7 PM Thursday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, May 15, 2:36 PM CDT, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
236 PM CDT Thu May 15 2025

WIZ046-047-051-052-056>060-062>072-161945-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
236 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A level 3 out of 5 risk for severe thunderstorms is forecast
this afternoon and evening. All hazards are possible, including
large to very large hail, tornadoes, and damaging wind gusts.
Storms should move out of the region around 9 PM CDT this
evening.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms will be possible Friday as well. A couple storms
may reach severe levels.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening, and
again Friday afternoon.

LMZ643>646-161945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
236 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Dense Fog Advisory is in effect for visibility less than one
nautical mile until 7 pm CDT.

A Small Craft Advisory is in effect this afternoon and evening for
breezy southeast winds.

A broken line of strong to severe thunderstorms is expected
between 6 and 9 PM CDT this evening. Damaging wind gusts and large
hail may occur.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible again Friday. A few strong to severe
storms may occur.

A Gale Watch is in effect Friday for south to southwest winds
gusting to 35 knots.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-161945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
236 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

A Dense Fog Advisory is in effect for the northern three quarters
of the open waters until 7 pm CDT.

Thunderstorms are expected this evening, with a few severe storms
possible.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There will be a chance for thunderstorms again Friday, especially
across the south half of the lake. A few strong to severe storms
may occur.

A few gusts to gale force may occur along the western edge of the
lake on Friday, but are not expected to reach the open waters due
to the stability of the marine airmass.

Sheppard

www.weather.gov/mkx

In the hours before

Local storm report, May 15, 5:05 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
505 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     Hail             1 W Oregon              42.92N 89.40W
05/15/2025  E1.75 Inch       Dane               WI   Public

            Report from mPING: Golf Ball (1.75 in.).

&&

MRC
Local storm report, May 15, 5:06 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
506 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     Hail             3 SE Palmyra            42.83N 88.56W
05/15/2025  M1.00 Inch       Walworth           WI   Trained Spotter

&&

MRC
Local storm report, May 15, 5:21 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
521 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     Hail             4 NE Maple Bluff        43.14N 89.31W
05/15/2025  M1.50 Inch       Dane               WI   Trained Spotter

            Relayed via X with photo of hail stone next
            to a ruler.

&&

MRC
Local storm report, May 15, 5:24 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
524 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     Hail             Dousman                 43.02N 88.47W
05/15/2025  E1.50 Inch       Waukesha           WI   Public

            Relayed via X with photo.

&&

MRC
Local storm report, May 15, 5:30 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
530 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Hail             1 NW Wisconsin Dells    43.64N 89.79W
05/15/2025  E1.75 Inch       Sauk               WI   Public

            Relayed via X with photo.

&&

MRC
Local storm report, May 15, 5:33 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
533 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     Hail             1 N Wales               43.02N 88.37W
05/15/2025  E1.00 Inch       Waukesha           WI   Public

            Report from mPING: Quarter (1.00 in.).

&&

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:20 PM CDTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more15 hr
May 15, 3:04 AM CDTGale WatchMKX23 hr
May 15, 3:04 AM CDTSmall Craft AdvisoryMKX20 hr
May 15, 3:13 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk47 min
May 15, 3:38 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Marquette, Sauk52 min
May 15, 3:44 PM CDTSevere Thunderstorm WarningMKXDane, Green46 min
May 15, 4:04 PM CDTTornado WarningMKXColumbia, Sauk26 min
May 15, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane44 min
May 15, 4:18 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk57 min
May 15, 4:18 PM CDTTornado WarningMKXColumbia, Sauk27 min
May 15, 4:27 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk21 min
May 15, 4:40 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette65 min
May 15, 4:44 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette46 min
May 15, 4:52 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane53 min
May 15, 5:02 PM CDTSevere Thunderstorm WarningMKXWashington, Waukesha43 min
May 15, 5:05 PM CDTSevere Thunderstorm WarningMKXDodge55 min
May 15, 5:26 PM CDTTornado WarningMKXDodge49 min
May 15, 5:34 PM CDTTornado WarningMKXColumbia, Dodge, Fond du Lac, Green Lake26 min
May 15, 5:40 PM CDTSevere Thunderstorm WarningMKXWashington, Waukesha50 min
May 15, 5:48 PM CDTSevere Thunderstorm WarningMKXMarquette42 min
May 15, 5:57 PM CDTSevere Thunderstorm WarningMKXDodge48 min
May 15, 5:59 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha44 min
May 15, 6:02 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha43 min
May 15, 6:02 PM CDTTornado Warning Tornado observedMKXDodge, Fond du Lac, Washington28 min
May 15, 6:12 PM CDTTornado WarningMKXFond du Lac16 min
May 15, 6:14 PM CDTSevere Thunderstorm WarningMKXFond du Lac50 min
May 15, 6:21 PM CDTSpecial Marine WarningMKX114 min
May 15, 6:21 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee39 min
May 15, 6:23 PM CDTTornado WarningMKXFond du Lac, Sheboygan37 min
May 15, 6:24 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Waukesha36 min
May 15, 6:26 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXOzaukee, Sheboygan, Washington79 min
May 15, 6:29 PM CDTSpecial Marine WarningMKX2 hr
May 15, 6:42 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine48 min
May 15, 6:56 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXMilwaukee24 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.